advertisement
Question
Posted by: Sammy | 2011/11/21

Acid/Stomach Problems.

Dear Doctor,
I hope you can assist me or redirect me if it is not relavant to your experties.

Now is the second time: I drink 3 Red Square Energiser and the morning after, i got stomach pains, nausea, i (trying to explain it) have something like a thick saliva (Mucous/phlegm)on my throught that want me to spit now and then. also have a slight headache. This is also affecting my stouls.

This happened in April but it never go away 100%, now is almost 3 weeks again this is going on. I have also tried different medication but i am not right. I have even avoiding to drink acids drinks and spicy food which also play a part on my sickness.

Please assist me doctor.

Thank you,
Sammy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hello Sammy,
I suggest that you consult with your general practitioner and discuss these concerns. Alternatively, you can post a question to the general doctor on this forum list.
Regards,
Graham

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: bertus | 2012/01/24

My mother in law is having to much acid in her stomach according to her housedocter. What kinds of food would you recommend her to eat. Thanks

Reply to bertus
Posted by: Eating Disorders Expert | 2011/11/21

Hello Sammy,
I suggest that you consult with your general practitioner and discuss these concerns. Alternatively, you can post a question to the general doctor on this forum list.
Regards,
Graham

Reply to Eating Disorders Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement